Boundary values of holomorphic functions and Cauchy problem for operator in the polydisc
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980), pp. 23-34
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1980__62__23_0,
author = {Landucci, Mario},
title = {Boundary values of holomorphic functions and {Cauchy} problem for $\bar{\partial }$ operator in the polydisc},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {23--34},
year = {1980},
publisher = {Seminario Matematico of the University of Padua},
volume = {62},
zbl = {0453.32005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1980__62__23_0/}
}
TY - JOUR
AU - Landucci, Mario
TI - Boundary values of holomorphic functions and Cauchy problem for $\bar{\partial }$ operator in the polydisc
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1980
SP - 23
EP - 34
VL - 62
PB - Seminario Matematico of the University of Padua
UR - http://geodesic.mathdoc.fr/item/RSMUP_1980__62__23_0/
LA - en
ID - RSMUP_1980__62__23_0
ER -
%0 Journal Article
%A Landucci, Mario
%T Boundary values of holomorphic functions and Cauchy problem for $\bar{\partial }$ operator in the polydisc
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 23-34
%V 62
%I Seminario Matematico of the University of Padua
%U http://geodesic.mathdoc.fr/item/RSMUP_1980__62__23_0/
%G en
%F RSMUP_1980__62__23_0
Landucci, Mario. Boundary values of holomorphic functions and Cauchy problem for $\bar{\partial }$ operator in the polydisc. Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980), pp. 23-34. http://geodesic.mathdoc.fr/item/RSMUP_1980__62__23_0/